RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TVT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TVT, 1997, Volume 35, Issue 4, Pages 677–680 (Mi tvt2597)  

Short Communications

Dimensionality of physical space

V. A. Rabinovich, Yu. E. Sheludyak

All-Russia Research Center for Standardzation and Certification of Raw Materials and Substances of the State Committee for Standard of the Russian Federation, Moscow

Full text: PDF file (1104 kB)

English version:
High Temperature, 1997, 35:4, 668–670

Bibliographic databases:

Document Type: Article
UDC: 50+536.44
Received: 19.02.1997

Citation: V. A. Rabinovich, Yu. E. Sheludyak, “Dimensionality of physical space”, TVT, 35:4 (1997), 677–680; High Temperature, 35:4 (1997), 668–670

Citation in format AMSBIB
\Bibitem{RabShe97}
\by V.~A.~Rabinovich, Yu.~E.~Sheludyak
\paper Dimensionality of physical space
\jour TVT
\yr 1997
\vol 35
\issue 4
\pages 677--680
\mathnet{http://mi.mathnet.ru/tvt2597}
\transl
\jour High Temperature
\yr 1997
\vol 35
\issue 4
\pages 668--670
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XQ60600024}


Linking options:
  • http://mi.mathnet.ru/eng/tvt2597
  • http://mi.mathnet.ru/eng/tvt/v35/i4/p677

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Teplofizika vysokikh temperatur Teplofizika vysokikh temperatur
    Number of views:
    This page:55
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019